Bulletin of the American Mathematical Society

Theory of the Top

Edwin Bidwell Wilson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 23, Number 5 (1917), 241-244.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183423970

Citation

Wilson, Edwin Bidwell. Theory of the Top. Bull. Amer. Math. Soc. 23 (1917), no. 5, 241--244. https://projecteuclid.org/euclid.bams/1183423970


Export citation